# SDR ASAA2021041634597

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 55,069 hours, 16,050 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING #1 ENGINE CORE WIRING FOR DEFECT 60125716, FOUND UNAUTHORIZED REPAIRS ON J9 AND J10 HARNESSES IN HOT SECTION. GROUNDED - YES. REMOVED AND REPLACED J9 AND J10 HARNESSES REF B737-800 AMM 73-21-06. PERFORMED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00. OP CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
